Previous |  Up |  Next

Article

References:
[1] I. Ličko, M. Švec: Le caractère oscillatoire des solutions de l'équation $y\sp{(n)} +f(x) y\sp{\alpha} =0, n>1$. Czech. Math. J. 13 (1963), 481-491. MR 0161001 | Zbl 0123.28202
[2] H. Onose: Oscillation and asymptotic behavior of solutions of retarded differential equations of arbitrary order. Hiroshima Math. J. 3 (1973), 333 - 360. MR 0348231 | Zbl 0299.34098
[3] J. Ohriska: Sufficient conditions for the oscillation of $n$-th order nonlinear delay differential equation. Czech. Math. J. 30 (105), (1980), 490-497. MR 0583628 | Zbl 0443.34069
Partner of
EuDML logo